| Model Number |
9735560 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The tubing set was returned to the manufacturer for evaluation.Visual inspection found no indications of damages that would cause a leak.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a thermal therapy system being used during a soft neuro tissue ablation.It was reported that the saline tubing leaked after being removed from the packing upon priming.Tubing was subsequently replaced to continue with the procedure.There was a reported delay to the procedure of two minutes due to this issue.There was no reported impact on patient outcome.